Penerbitan WOS

H. S. Alayachi, Mohd Salmi Md Noorani, A. Q. Khan, M. B. Almatrafi.  (2020).  Analytic solutions and stability of sixth order difference equations.  - Mathematical Problems in Engineering.  1-12. 

A. Q. Khan, I. Ahmad, H. S. Alayachi, Mohd Salmi Md Noorani, A. Khaliq.  (2020).  Discrete-time predator-prey model with flip bifurcation and chaos control.  - Mathematical Biosciences and Engineering.  5944-5960. 

Abdul Khaliq, H. S. Alayachi, Mohd Salmi Md Noorani, A. Q. Khan.  (2020).  On stability analysis of higher-order rational difference equation.  - Discrete Dynamics in Nature and Society.  1-10. 

Tawseef Rashid, Qamrul Haq Khan, Hassen Aydi, Habes Alsami, Mohd Selmi Noorani.  (2019).  t-property of metric spaces and fixed point theorems.  - Italian Journal of Pure and Applied Mathematics.  422-433. 

Bahman Moeini, Mehdi Asadi, Hassen Aydi, Habes Alsamir, Mohd Selmi Noorani.  (2019).  C*-algebra-valued M-metric spaces and some related fixed point results.  - Italian Journal of Pure and Applied Mathematics.  708-723. 

A. Q. Khan, M. S. M. Noorani, H. S. Alayachi.  (2019).  Global dynamics of higher-order exponential systems of difference equatio.  - Discrete Dynamics in Nature and Society.  1-19. 

H. Akhadkulov, M.S.M. Noorani, H. Ibrahim, S. Akhatkulov.  (2019).  A sufficient condition for C-1-smoothness of the conjugation between piecewise smooth circle homeomorphisms.  - Annals of Functional Analysis.  562-569. 

H. Qawaqneh, M.S.M. Noorani, A. Aydi, W. Shatanawi.  (2019).  On common fixed point results for new contractions with applications to graph and integral equations.  - Mathematics.  1-16. 

Haitham Qawaqneh, Mohd Salmi Md Noorani, Wasfi Shatanawi.  (2019).  Fixed point theorems for (alpha, k, theta)-contractive multi-valued mapping in b-metric space and applications.  - International Journal of Mathematics and Computer Science.  263-283. 

Muhammad Nazam, Hassen Aydi, Mohd Salmi Noorani, Haitham Qawaqneh.  (2019).  Existence of fixed points of four maps for a new generalized F-contraction and an application.  - Journal of Function Spaces.  1-8. 

Habes Alsamir, Mohd Selmi Noorani, Wasfi Shatanawi, Hassen Aydi, Habibulla Akhadkulov, Haitham Qawaqneh, Kareem Alanazi.  (2019).  Fixed point results in metric-like spaces via sigma-simulation functions.  - European Journal of Pure and Applied Mathematics.  88-100. 

Haitham Qawaqneh, Mohd Salmi Noorani, Wasfi Shatanawi, Habes Alsamir.  (2019).  Fixed points for triangular alpha-admissible geraghty contraction type mappings in partial b-Metric spaces.  - International Journal of Analysis and Applications.  208-225. 

Hassen Aydi, Dusan Rakic, Asadolah Aghajani, Tatjana Dosenovic, Mohd Salmi Md Noorani, Haitham Qawaqneh.  (2019).  On fixed point results in Gb-metric spaces.  - Mathematics.  1-19. 

Hassen Aydi, Arsalan Hojat Ansari, Bahman Moeini, Mohd Salmi Md Noorani, Haitham Qawaqneh.  (2019).  Property Q on G-metric spaces via C-class functions.  - International Journal of Mathematics and Computer Science.  675-692. 

Haitham Qawaqneh, Mohd Salmi Md Noorani, Wasfi Shatanawi, Hassen Aydi, Habes Alsamir.  (2019).  Fixed point results for mult-valued contractions in b-metric spaces and an application.  - Mathematics.  1-13. 

Haitham Qawaqneh, Mohd Salmi Md Noorani, Wasfi Shatanawi , Habes Alsamir.  (2018).  Common fixed point theorems for generalized geraghty (a,y,f)-quasi contraction type mapping in partially ordered metric-like spaces.  - Axioms. 

A. M. Alotaibi, M. S. M. Noorani, M. A. El-Moneam.  (2018).  On the solutions of a system of third-order rational difference equations.  - Discrete Dynamics in Nature and Society. 

Haitham Qawaqneh, Mohd Salmi Noorani, Wasfi Shatanawi.  (2018).  Fixed point results for Geraghty type generalized F-contraction for weak admissible mappings in metric-like spaces.  - European Journal of Pure and Applied Mathematics. 

Ali Jaradat, Mohd Salmi Md Noorani, Marwan Alquran, H.M. Jaradat.  (2018).  Numerical investigations for time-fractional nonlinear model arise in physics.  - Results in Physics. 

H. Qawaqneh, M.S. Noorani, W. Shatanawi, K. Abodayeh, H. Alsamir.  (2018).  Fixed point for mappings under contractive condition based on simulation functions and cyclic -admissibility.  - Journal of Mathematical Analysis. 

Fatimah M. Mohammed, M.S.M. Noorani, A. Ghareeb.  (2017).  New notions from (alpha, beta) - generalised fuzzy preopen sets.  - Gazi University Journal of Science.  311-331. 

Nor Zila Abd Hamid, Mohd Salmi Md Noorani.  (2017).  Aplikasi model baharu penambahbaikan pendekatan kalut ke atas peramalan siri masa kepekatan ozon.  - Sains Malaysiana.  1333-1339. 

A. Almatroud Othman, M.S.M. Noorani, M. Mossa Al-sawalha.  (2017).  Function projective dual synchronization with uncertain parameters of hyperchaotic systems.  - International Journal of System Dynamics Applications.  1-16. 

Habes Alsamir, Mohd Salmi Md Noorani, Wasfi Shatanawi, Kamal Abodyah.  (2017).  Common fixed point results for generalized geraghty contraction type mapping in partially ordered metric like spaces with application.  - Filomat.  5497-5509. 

F. Mohammed, M.S.M. Noorani, A. Ghareeb.  (2017).  Generalized semi-extremally disconnectedness in double fuzzy topological spaces.  - Journal of Taibah University for Science.  241-245. 

Ali Jaradat, Mohd Salmi Md Noorani, Marwan Alquran and Husein M Jaradat.  (2017).  Construction and solitary wave solutions of two-mode-higher order Boussinesq-Burger System.  - Advances in Difference Equations.  1-10. 

A. Almatroud Othman, M.S.M. Noorani, M. Mossa Al-sawalha.  (2016).  Adaptive dual anti-synchronization of chaotic systems with fully uncertain parameters.  - Optik.  10478-10489. 

A. Almatroud Othman, M.S.M. Noorani, M. Mossa Al-sawalha.  (2016).  Adaptive dual synchronization of chaotic and hyperchaotic systems with fully uncertain parameters.  - Optik.  7852-7864. 

Nareen Bamerni, Adem Kilicman and Mohd Salmi Md Noorani.  (2016).  A Review of Some Works in the Theory of Diskcyclic Operators.  - Bull. Malays. Math. Sci. Soc..  723-739. 

Akhadkulov H., Md Noorani M.S..  (2015).  On conjugations of P-homeomorphisms.  - Indagationes Mathematicae.  280-292. 

Nur Hamiza Adenan dan Mohd Salmi Md Noorani.  (2015).  Peramalan Data Siri Masa Aliran Sungai di Dataran Banjir dengan Menggunakan Pendekatan Kalut.  - Sains Malaysiana.  463-471. 

Vahedi S., Md Noorani M.S..  (2015).  Cluster modified projective synchronization between community networks.  - International Journal of Modern Physics C. 

Fatimah M.Mohammed, M. S. M. Noorani, A. Ghareeb.  (2014).  Several Types of Totally Continuous Functions in Double Fuzzy Topological Spaces.  - Advances in Fuzzy Systems.  1-9. 

Nor Zila Abd Hamid, Mohd Salmi Md. Noorani.  (2014).  Suatu Kajian Perintis Menggunakan Pendekatan Kalut bagi Pengesanan Sifat dan Peramalan Siri Masa Kepekatan PM10.  - Sains Malaysiana.  475-481. 

Ghada Al-Mahbashi, Mohd Salmi Md Noorani, and Sakhinah Abu Bakar.  (2014).  Projective lag synchronization in drive-response dynamical networks.  - International Journal of Modern Physics C.  25(12):1-11. 

Nur Hamiza Adenan, Mohd Salmi Md Noorani.  (2014).  Nonlinear prediction of river flow in different watershed acreage.  - KSCE Journal of Civil Engineering.  2268-2274. 

H. Akhadkulov, M.S.M. Noorani, A. Dzhalilov.  (2013).  On invariant measure of the circle maps.  - Journal of Physics: Conference Series.  435:012011. 

R. Yulita Molliq, M.S.M. Noorani, R.R. Ahmad & A.K. Alomari.  (2013).  A Step Variational Iteration Method for Solving Non-Chaotic and Chaotic Systems.  - Sains Malaysiana.  42(3):347-358. 

Wafaa M. Taha, M.S.M. Noorani, I. Hashim.  (2013).  New Exact Solutions of Ion-Acoustic Wave Equations by (G`/G) - Expansion Method.  - Journal of Applied Mathematics.  2013: Article ID 810729. 

W. Jawaada, Mohd Salmi Md Noorani & M. Mossa Al-sawalha.  (2012).  Anti-Synchronization of Chaotic Systems via Adaptive Sliding Mode Control.  - Chinese Physics Letters.  29(12). 

Jawaada, W., Noorani, M.S.M., Al-Sawalha, M.M..  (2012).  Active sliding mode control antisynchronization of chaotic systems with uncertainties and external disturbances.  - Journal of Applied Mathematics.  art. no. 293709. 

Rashid, MHM; Noorani, MSM.  (2010).  Weyl`s Type Theorems For Algebraically W-Hyponormal Operators.  - Arabian Journal For Science And Engineering.  35(1D):103-116.